I have a important question
AnonymousMay 7, 2007 at 12:58 pm
I went back to my neuro this morning and he now agrees that I am probably suffering from residuals of the GBS. He put me on Lyrica 50mg. 1 x a day for 5 days, then 2 a day for 5 days, then 3 a day for 5 days then step it up to 75mg 2 x a day for 15 days then up to 100 mg 2 times a day. Does this sound about normal dosage. I have been aching real bad lately all over.:confused:
AnonymousMay 7, 2007 at 3:00 pm
I was also prescribed Lyrica for CIDP. My neuro started me at 75 mg twice daily and then increased it to 100 mg twice a day after the 75mg didn’t keep me pain free.(a couple months later) I guess your doctor wants to start you out slowly to see that you get relief with the lowest dose and then work up from there.
Hope the Lyrica helps you as much as it has helped me.:o
Autoimmune Anemia 9/2005
AnonymousMay 7, 2007 at 4:17 pm
Thanks for your answer. He said he wanted to try it up to the 75 mg with samples to make sure that it would work for me, before I got the 100mg filled. I sure hope it works for me to. I have been doing alright until the last month and it I have very much activity around, I end up hurting extremely bad. In fact, I had my grandchildren over yesterday for a visit and I hurt so bad that I didn’t sleep any last night even with a sleeping pill.
AnonymousMay 7, 2007 at 4:25 pm
My doctor prescribed Lyrica from my post GBS pain, unfortunately he started me on 150 x 2 a day from the start. I think it should have been stepped up like yours because my side effects were horrible. I called him after 8 days and he took it down to 50mg. However, I stopped it and havent taken it for a few weeks now, but may have to start again and step up slowly.
AnonymousMay 8, 2007 at 8:59 am
😮 Thank you to everyone that replied to my question. The answers helped me a lot so I will know what is happening. I took my first pill last night and I can tell that it helped. Sorry about my early early post whinning about not hearing anything on here. That was one of my worst days and I felt so down. He also questioned me about being on cymbalta, so I am going to start slowly getting off of that. [B][U]THANKS EVERYONE FOR YOUR GREAT SUPPORT![/U][/B]
AnonymousMay 9, 2007 at 4:54 am
It is me again. Ali, Barbara Sue, and others that have taken the Lyrica. I have taken two doses at night and it is keeping me awake instead of making me dizzy. Is this suppose to be happening until I get the medicine built up in my body or do I need to check back with my doctor. I went to bed at 9:30 and slept until 1:30 and have been awake every sense.:eek:
AnonymousMay 9, 2007 at 6:57 am
AJR I found at first the Lyrica made me tired but lately I wonder if sometimes I have a hard time to fall asleep is because of the Lyrica.
Maybe it is a side effect of the Lyrica.
Does it take the pain away? Also if it works but you have a problem with sleeping ask your DR about melatonin. It’s a natural pill you don’t need a prescription for but it may not be good for us as we don’t want to aggravate our immune system. I hear it does wonders on the ADHD forum I go to. Since I am more hyper at night after my ADHD medication wear off it could be just my ADHD doing it.
Every body reacts different to medication.
AnonymousMay 9, 2007 at 8:18 am
The side effects are dizzy and blurred vision. I am also ADHD but they are only treating me with Wellbutrin XL 300mg. I seem to have the opposite effect with medicine. They put me on cymbalta 30 mg and I was to increase it to 60 mg but when I did, it made me so hyper that I could not stand it.
Reading up on the Lyrica, the side effect of coming off of it without doing it gradually will cause headaches, sleepliness so it seems I am having the opposite effect but as my husband stated earlier. If I have to take it in the morning time instead, then I will try that because I can tell already that it is helping with the pain. I am going to try it my way for a couple of days and then call the dr. and see what he thinks. Good luck with your problems. Having the ADHD is bad enough. I am 55 and it took me until about two years ago to finally get someone to give me something for it. I always wondered why I was daydreaming in school, tried hard but difficult to understand my school work. I even had a teacher tell my mother that I could make the devil sprot horns because when someone would drop a pencil, I was across the room picking it up for them, but when we were young they didn’t know about ADHD like they do now. My mom told me if my brothers could make A & B’s
so could I but I made the C’s and sometimes D’s. Anyway good luck and keep me posted on how you are doing with your medicine. If I find anything else out I will post it.
AnonymousMay 9, 2007 at 5:53 pm
AJR I am not doing to bad with my medication. I don’t take the Lyrica as often as I should because the pain in my ankle has improved. I also like the fact that my Family DR has taken charge of my ADHD instead of my other DR. I am now taking 72mg of Concerta and that has made a big difference in me. My other DR would not go higher then 54mg.
I am also taking Novo-meloxicam for inflammation in my hands due to Tendinitis and maybe the Raynaud’s also. That medication I am not sure it’s working much.
You must be logged in to reply to this topic.